# SDR SWAA2021091406933

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STA 767 + 5' RBL 14' HAS CORROSION ON NUT PLATE FASTENERS (LOWER SURFACE) ; / [01] REMOVED CORROSION PER SRM 51-10-02.FOUND CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED DAMAGE PER SRM 53-00-53-2R-4. FABRICATED REPAIR PER SRM 53-00-53-2R-4.; [02] COMPLIED WITH INSP.; [03] INSTALLED REPAIR PART PER ; SRM 53-00-53-2R-4.; [04] COMPLIED WITH INSP.; [05] COMPLIED WITH INSP.
